Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's reply-lehycophey Lou Pilder

Posted by Lou Pilder on August 6, 2010, at 21:52:06

In reply to Lou's reply-ehynohdizko, posted by Lou Pilder on August 6, 2010, at 8:02:01

> > > > Gee thanks Lou, good to know. I'm sure I did much more damage to my brain binge drinking all those years though. Oh sh*t, I was binge drinking while on antidepressants! What was I thinking??!! I also think my chronic depression, anxiety and acute mixed episodes did way more damage than any psych med could have done. Luckily for many, a staying on a good antidepressant that prevents major depression is protecting them from more depression induced brain damage.
> > > >
> > > > Glad to see your crusade continues here on Psycho-Babble. Keep up the never ending fight!
> > > >
> > > > Morgan
> > >
> > > Morgan
> > > You wrote,[...keep up your never ending fight...]
> > > Here is a video that shows a result of taking a psychotropic drug. You can see this video by:
> > > Lou
> > > A. Bring up google
> > > B. Type in:
> > > [youtube, tardive dyskinesia 001.MOV]
> >
> > Friends,
> > Here is a link to Cymbalta as to its withdrawal and side effecte.
> > Lou
> > You can read the article by
> > A:pull up google
> > B. type in:
> > [cymbalta withdrawal, cymbalta side effects]
> > If it is the first link, it will be titled [Physician's Resouurce}
> >
> Friends,
> Here is a video showing dyskinesia as Parkinson's disease, which can be induced by psychotropic drugs.
> Lou
> You could view this video by:
> A. Bring up Google
> B. Type in:
> [Parkinson's Disease Video-Dyskinesia 2

Friends,
Here is a video showing a child with Tardive Dyskinesia from the taking of Invega. Invega is from risperidone and I could elaborate on that later.
But there is much more to this. If you could watch the video, I would like for you to email me with your (redacted by respondent)concerning the manufacturer and the doctor that prescribed the drug to a child.
Lou
To see this video;
A. Bring up Google
B. Key in:
[Child develops Tardive Dyskinesia after STOPPING antipsychotic (Invega)]

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:957236
URL: http://www.dr-bob.org/babble/20100731/msgs/957603.html